# SDR CALA2019100541685

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV H FOUND ON R/H HORIZ STAB LOWER SKIN AT STA 101.90 CRACK MEASURING 10" FWD AF AFT SPAR 1" IN LENGTH R/H HORIZ STAB LOWER INSPAR SKIN STA 101.90 HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11 REF F/C N/R 9700272 INSP THRESHOLD AT 56''000 TOT F/C FOLLOWED BY REPEAT INSP EACH SUBSEQUENT 9,000 FLT CYC''S PER STEP 5.A. TABLE 204 TOMC APPROVED. PERFORM INITIAL INSPECTION AT 56000 CYCLES AND REPEAT INSPECTIONS EVERY 9000 CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
